# SDR SWAA118744

- Difficulty date: December 24, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 49,651 hours, 40,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP CRACKED BS 747, STR 16L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
